MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Blank

How long is vicodin in your body

Common Questions and Answers about How long is vicodin in your body

vicodin

574511 tn?1217357146 Hi Britt, Maybe you could try a slow taper. It wouldn't be so traumatic to your body that way. Decrease your dosage by 1 pill every 6-7 days. When you get to 2 or 3 pills a day spread your dose out as far as possible. Tapering is difficult but makes the withdrawals more manageable. There is a lot of good info in the health pages as well.
320944 tn?1245966599 I know it will take awhile to get over the cravings, I was just wondering how long it actually stays in your system. Thanks for your input and I did not think your post was negative.
Avatar f tn As I went on, I started to feel more symptoms, chills, shaking, headache, mind fog, irritable bowels, extreme pain, weakness in arms and body, exhausted, and of course the blurred vision and other vision problems such as floaters, visual snow, light is too light, dark is too dark. I am still experiencing all of these symptoms at 1 month off now! Not able to exercise because of still rehabbing from the broken leg. When will these withdrawal symptoms go away? What about the blurred vision?
1494729 tn?1304881080 i was just wondering does anyone know how long does it take to heal the liver .i just was wondering cause pretty munch half the pill taking world does mix it with alcohol so now i am just wondering, will it fix itself and how long does it usually take.I mean i do feel way better having been clean now 22 days but this question just came in my head so i figured maybe someone knows something about it.well thanks and god bless.jeff.
Avatar f tn What I want to know is why do I have sheer exhaustion? I am so tired! How long will this last?
Avatar f tn told me that people can stay on sub their whole life if needed. My question is, is there long term effects from this drug? How much is REALLY known for long term use? Does it affect teeth? We know it affects bowel movements, but over time can this be hazardous? Don't get me wrong, I am grateful to Sub for getting me off the nasty pain pill habit, but I honestly wish I had only used it for a short period.
Avatar f tn I look around me at people and wonder how it feels to feel human again, i look at the vicodin in my hand before i pop them in and start crying thinking this is my life now..i lost a lot of freinds im moody to the people i love the most...
Avatar n tn Following wisdom teeth extraction I was given vicodin. I liked the way it made me feel and how it made dealing with everday problems seem easier. I've been taking about 10mgs a day (all at night) and 100mgs of tramadol during the day for about 6 months now. I've had enough and tapered down to almost nothing for a week before stopping completely. It's been 5 days now since I've had anything.
Avatar m tn imo you should be at the last part,you werent taking as much as i was and i think that the worst is over for you...i was taking oxys and i remember on day 12 i felt fine...thats when i posted here the first time asking if it was over....
Avatar n tn Your body has gotten used to the meds. So when you stop them, your body wants them back! If your pain is better, just take a few days and get off of them! You will be uncomfortable, but it should not be horrible. Good luck! Keep posting if you have questions!
9704730 tn?1405741284 Your opiod receptors are screaming right now and your body is perceiving that as pain. Anything that will increase your endorphins will help...and that means anything pleasurable, from sex, to laughter, to a deep massage. You're doing great; detox is not for the faint of heart. Keep posting; soon this will all be a bad memory!
Avatar m tn BUT I is what it is. vicodin withdrawls include nausea vomiting flu like symptoms aches and pains in your joints and body, and the runs. just do a slow tapering till you get to about 1 pill a day and you should be fine. if you are truely at 4-5 for 4 years this should be easy for you then. I was only doing 6-7 a day fir 3 years and it was rough. I did a slow taper down to 1 a day and then stopped and I was ok.
Avatar f tn 1. realize this is just your body freaking out and means nothing about YOU. 2. Listen to calming music and breath very deeply. The thing about anxiety is that it builds on itself so you need to interrupt the cycle. This IS possible but it feels like the opposite of what you want to do. You can get a grip on the feeling by relaxing EVERY MUSCLE in your body. I know this is corny but really it works. Lie down and say to yourself "my body is heavy and warm" it is like self hypnosis.
Avatar f tn i have a determination in me that has never been there before. it is very funny to live in desert where it is 115 and one min i am freezing and the next i am soaked! the only thing i am focasing on is the water for now, i am afraid if i take vitamins they will just come back up, maybe next week. here if you need to talk , good luck!
Avatar n tn how long does it take for all or most of the symptoms to go away? Thank you so much in advance!
Avatar f tn my body hurts so bad and i feel like im losing my mind how long does the withdrawl symptoms last?
Avatar n tn It does getter better and better each day but sleep is still pretty hard and i have 24 days .How many did you take before u cut down this last time ? how long have you been feeling like this? I recommend buying some good vitamins from GNC , i bought tons of vitamins and drank a ton of water and it really helps .
Avatar f tn You definitely need to be upfront with your doctor. Detoxing usually raises your blood pressure quite a bit, so you may need an increase in your blood pressure med for a little bit. If you are really wanting to do this, it is so important to be 100% honest and cut all of your sources for pills. That means changing your playground. You may have to distance yourself from friends who use. You can do this and you are in the right place to get support, encouragement, and info.